# SDR SWIA201437548

- Difficulty date: May 3, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 14,107 hours, 8,204 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280, STRINGER 3L CRACKED.  C-CHECK,  CRACK REPAIRED IAW REO.
